Alert archive / Wisconsin / Wind Chill Advisories in 2015
Wind Chill Advisory 7, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Feb 17, 2015, 4:31 AM CST for 9 counties in Wisconsin. It took effect at Feb 18, 2015, 12:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2015, 4:31 AM CST (10:31 UTC)
- In effect from
- Feb 18, 2015, 12:00 AM CST
- Expired
- Feb 19, 2015, 12:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
242 WWUS43 KGRB 171031 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CST TUE FEB 17 2015 ...BITTER COLD WIND CHILLS LATE TONIGHT THROUGH MIDDAY WEDNESDAY... .A COLD FRONT MOVED THROUGH WISCONSIN LAST NIGHT...ALLOWING MORE ARCTIC AIR TO MOVE SOUTHWARD INTO THE STATE. THE COMBINATION OF SUBZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS NORTH CENTRAL AND CENTRAL WISCONSIN. WIND CHILLS LIKE THESE CAN CAUSE FROSTBITE IN LESS THAN 30 MINUTES IF YOU ARE NOT PROPERLY CLOTHED. WIZ005-010>012-018-019-030-035-036-171845- /O.NEW.KGRB.WC.Y.0007.150218T0600Z-150218T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 431 AM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY. WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATER TONIGHT THROUGH NOON WEDNESDAY. WIND CHILLS LIKE THESE CAN CAUSE FROSTBITE IN LESS THAN 30 MINUTES IF NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
9 follow-up statements
661 WWUS43 KGRB 171801 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1201 PM CST TUE FEB 17 2015 ...BITTER COLD WIND CHILLS LATE TONIGHT THROUGH MIDDAY WEDNESDAY... .A COLD FRONT MOVED THROUGH WISCONSIN LAST NIGHT...ALLOWING MORE ARCTIC AIR TO MOVE SOUTHWARD INTO THE STATE. THE COMBINATION OF SUBZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS NORTH CENTRAL AND CENTRAL WISCONSIN. WIND CHILLS LIKE THESE CAN CAUSE FROSTBITE IN LESS THAN 30 MINUTES IF YOU ARE NOT PROPERLY CLOTHED. WIZ005-010>012-018-019-030-035-036-180215- /O.CON.KGRB.WC.Y.0007.150218T0600Z-150218T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 1201 PM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATER TONIGHT THROUGH NOON WEDNESDAY. WIND CHILLS LIKE THESE CAN CAUSE FROSTBITE IN LESS THAN 30 MINUTES IF NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BERSCH
156 WWUS43 KGRB 172045 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CST TUE FEB 17 2015 ...BITTER COLD WIND CHILLS LATE TONIGHT THROUGH MIDDAY WEDNESDAY... .THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS NORTH CENTRAL AND CENTRAL WISCONSIN LATE TONIGHT THROUGH WEDNESDAY MORNING. WIZ005-010>012-018-019-030-035-036-180445- /O.CON.KGRB.WC.Y.0007.150218T0600Z-150218T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 245 PM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... WIND CHILL VALUES WILL FALL TO 20 TO 30 BELOW ZERO LATER TONIGHT THROUGH NOON WEDNESDAY. WIND CHILLS LIKE THESE CAN CAUSE FROSTBITE IN LESS THAN 30 MINUTES IF NOT PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BERSCH
991 WWUS43 KGRB 180421 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 PM CST TUE FEB 17 2015 ...BITTER COLD WIND CHILLS OVERNIGHT THROUGH MIDDAY WEDNESDAY... .THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH WEDNESDAY MORNING. WIZ005-010>012-018-019-030-035-036-181200- /O.CON.KGRB.WC.Y.0007.150218T0600Z-150218T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 1021 PM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WIND CHILLS FROM 20 TO 30 BELOW ZERO THROUGH WEDNESDAY MORNING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
094 WWUS43 KGRB 181147 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 547 AM CST WED FEB 18 2015 ...BITTER COLD WIND CHILLS THIS MORNING... .THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL CONTINUE TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS NORTH CENTRAL AND CENTRAL WISCONSIN THIS MORNING. WIZ005-010>012-018-019-030-035-036-181800- /O.CON.KGRB.WC.Y.0007.000000T0000Z-150218T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 547 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILLS FROM 20 TO 30 BELOW ZERO THIS MORNING. * THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
616 WWUS43 KGRB 181759 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1159 AM CST WED FEB 18 2015 ...BITTER COLD WIND CHILLS THIS AFTERNOON INTO THURSDAY MORNING... .THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL CONTINUE TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO ACROSS NORTH CENTRAL WISCONSIN THIS AFTERNOON...AND WIND CHILLS OF 20 TO 35 BELOW ZERO ACROSS THE ENTIRE AREA TONIGHT INTO THURSDAY MORNING. WIZ030-035-036-190200- /O.CAN.KGRB.WC.Y.0007.000000T0000Z-150218T1800Z/ /O.NEW.KGRB.WC.Y.0008.150219T0000Z-150219T1800Z/ MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 1159 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY. THE WIND CHILL ADVISORY HAS BEEN CANCELLED. * WIND CHILLS FROM 15 TO 20 BELOW ZERO THIS AFTERNOON...WITH A FEW LOCATIONS AROUND 25 BELOW...DROPPING TO BETWEEN 25 AND 35 BELOW ZERO THIS EVENING THROUGH NOON THURSDAY. * THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-031-037>040-045-048>050-073-074-190200- /O.NEW.KGRB.WC.Y.0008.150219T0000Z-150219T1800Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 1159 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY. * WIND CHILLS FROM 20 TO 30 BELOW ZERO THIS EVENING THROUGH NOON THURSDAY. * THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ005-010>012-018-019-190200- /O.EXT.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 1159 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... * WIND CHILLS FROM 20 TO 30 BELOW THIS AFTERNOON...AND FROM 25 TO 35 BELOW THIS TONIGHT THROUGH NOON THURSDAY. * THE WIND CHILLS COULD CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BERSCH
314 WWUS43 KGRB 182102 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CST WED FEB 18 2015 ...BITTER COLD WIND CHILLS THIS EVENING INTO THURSDAY MORNING... .THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO ACROSS THE ENTIRE AREA THIS EVENING INTO THURSDAY MORNING. WIZ005-010>012-018-019-190515- /O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 302 PM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WIND CHILLS FROM 25 TO 35 BELOW THROUGH NOON THURSDAY. * FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-030-031-035>040-045-048>050-073-074-190515- /O.CON.KGRB.WC.Y.0008.150219T0000Z-150219T1800Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 302 PM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST THURSDAY... * WIND CHILLS FROM 20 TO 35 BELOW ZERO LATE THIS AFTERNOON THROUGH NOON THURSDAY. * FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BERSCH
658 WWUS43 KGRB 190317 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CST WED FEB 18 2015 ...BITTER COLD WIND CHILLS THROUGH THURSDAY MORNING... .THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND CHILLS OF 20 TO 35 BELOW ZERO ACROSS THE ENTIRE AREA OVERNIGHT INTO THURSDAY MORNING. WIZ005-010>012-018-019-191130- /O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 917 PM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WIND CHILLS FROM 25 TO 35 BELOW ZERO THROUGH NOON THURSDAY. * FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-030-031-035>040-045-048>050-073-074-191130- /O.CON.KGRB.WC.Y.0008.000000T0000Z-150219T1800Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 917 PM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * WIND CHILLS FROM 20 TO 35 BELOW ZERO THROUGH NOON THURSDAY. * FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
317 WWUS43 KGRB 190929 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 AM CST THU FEB 19 2015 ...BITTER COLD WIND CHILLS THROUGH NOON... .THE COMBINATION OF SUB-ZERO TEMPERATURES AND A STEADY WIND WILL PRODUCE WIND CHILLS OF 25 TO 35 BELOW ZERO ACROSS THE ENTIRE AREA THIS MORNING. LOCAL WIND CHILLS COLDER THAN 35 BELOW ARE POSSIBLE. WIZ005-010>012-018-019-191730- /O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 329 AM CST THU FEB 19 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILLS FROM 25 TO 35 BELOW ZERO ARE LIKELY THROUGH NOON TODAY. * FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-030-031-035>040-045-048>050-073-074-191730- /O.CON.KGRB.WC.Y.0008.000000T0000Z-150219T1800Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 329 AM CST THU FEB 19 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILLS FROM 25 TO 35 BELOW ZERO ARE EXPECTED THROUGH NOON TODAY. * FROSTBITE CAN OCCUR IN AS LITTLE AS 20 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
862 WWUS43 KGRB 191729 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1129 AM CST THU FEB 19 2015 ...BITTER COLD WIND CHILLS THROUGH NOON... .WARMING TEMPERATURES WILL ALLOW WIND CHILLS TO WARM ABOVE ADVISORY CRITERIA BY MIDDAY. WIND CHILLS SHOULD BE MAINLY IN THE 10 BELOW TO 20 BELOW ZERO RANGE THIS AFTERNOON. WIZ005-010>012-018-019-191830- /O.CON.KGRB.WC.Y.0007.000000T0000Z-150219T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 1129 AM CST THU FEB 19 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILLS FROM 20 TO 25 BELOW ZERO ARE LIKELY THROUGH NOON TODAY. * FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-030-031-035>040-045-048>050-073-074-191830- /O.CON.KGRB.WC.Y.0008.000000T0000Z-150219T1800Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON- SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1129 AM CST THU FEB 19 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILLS FROM 20 TO 25 BELOW ZERO ARE EXPECTED THROUGH NOON TODAY. * FROSTBITE CAN OCCUR IN AS LITTLE AS 30 MINUTES UNLESS PROPERLY CLOTHED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 17, 3:44 AM CST, 47 minutes earlier.
Area forecast discussion, Feb 17, 3:44 AM CST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 344 AM CST TUE FEB 17 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 342 AM CST TUE FEB 17 2015 SURFACE COLD FRONT EXITING THE AREA AT 09Z. THERE WAS SOME CLEARING BEHIND THE FRONT BUT THINK THAT CLOUDS WILL INCREASE LATER TODAY WITH COLD CYCLONIC FLOW. LOW LEVEL COLD ADVECTION WILL CAUSE TEMPERATURES TO FALL THIS MORNING AND THEN REMAIN STEADY OR CLIMB A FEW DEGREES IN THE AFTERNOON. HIGHS TODAY WILL BE 15 TO 20 DEGREES BELOW NORMAL. AN UPPER TROUGH WILL SWING BY TONIGHT AND BRING SOME VERY LIGHT SNOW OR FLURRIES DESPITE A VERY DRY ATMOSPHERE. LAKE EFFECT SNOW SHOWERS POSSIBLE IN NORTHERN VILAS COUNTY BUT AMOUNTS SHOULD BE LIGHT DUE TO ICE COVER ON LAKE SUPERIOR. LOW TEMPERATURES SHOULD FALL BELOW ZERO EVEN NEAR THE LAKE SHORE. WIND SPEEDS SHOULD BE SUFFICIENT TO PRODUCE WIND CHILLS OF -20 TO -30 OVER NORTHCENTRAL AND CENTRAL WISCONSIN AFTER MIDNIGHT. WIND CHILL ADVISORIES IN EFFECT THERE BEGINNING AT 06Z. WEDNESDAY WILL BE BLUSTERY AND VERY COLD WITH HIGH TEMPERATURES ABOUT 25 DEGREES BELOW NORMAL. TEMPERATURES MAY STAY BELOW ZERO IN THE NORTHWEST HALF OF THE FORECAST AREA. MAY NEED TO EXTEND WINDCHILL ADVISORY BEYOND PRESENT 18Z ENDING TIME. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 342 AM CST TUE FEB 17 2015 WESTERN RIDGE WILL CONTINUE TO DOMINATE THE WEATHER PATTERN THROUGH THE PERIOD. BITTERLY COLD TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING WHERE WIND CHILL ADVISORIES WILL BE NEEDED. OUTSIDE CHANCE PORTIONS OF NORTH-CENTRAL WISCONSIN MAY APPROACH WIND CHILL WARNING CRITERIA OF 35 BELOW. THE VERY COLD AIR AT 850MB WILL HELP CREATE SOME LIGHT SNOW SHOWER ACTIVITY ACROSS THE FAR NORTH WITH NORTHERLY FLOW OFF LAKE SUPERIOR...DESPITE MOST OF THE LAKE BEING ICE COVERED. DESPITE AMPLE SUNSHINE ON THURSDAY...MOST LOCATIONS WILL ONLY CLIMB TO 5 BELOW TO 5 ABOVE. FOR THURSDAY NIGHT...MINIMUM TEMPERATURES AND WIND CHILL HEADLINES TRICKY. IT APPEARS THERE WILL BE A FOUR TO SIX HOUR WINDOW WHERE SKIES WILL BE MOSTLY CLEAR WITH LIGHT WINDS. WITH THE NIGHT ALREADY OFF TO A COLD START AT SUNSET...BELIEVE TEMPERATURES WILL TANK QUICKLY AFTER SUNSET AND THEN HOLD STEADY OR SLOWLY RISE WITH 850MB WARM ADVECTION AND INCREASING HIGH CLOUDINESS AFTER MIDNIGHT. A FEW HOURS SLOWER OR FASTER ARRIVAL OF THE CLOUDS AND WARM ADVECTION MAY PLAY HAVOC ON THE MINIMUM TEMPERATURES. THE OTHER CONCERN IS THAT WINDS MAY PICK UP FROM 5 TO 10 MPH OVERNIGHT. WITH VERY COLD TEMPERATURES... WIND CHILL READINGS MAY DROP TO 20 BELOW TO 35 BELOW WHICH WOULD PROMPT AN ISSUANCE OF ANOTHER WIND CHILL ADVISORY. CLIPPER SYSTEM APPROACHING FROM THE NORTHWEST WILL BRING A CHANCE OF LIGHT SNOW FRIDAY INTO FRIDAY NIGHT. ANOTHER ARCTIC COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY NIGHT...FOLLOWED BY VERY COLD CONDITIONS OVER THE UPCOMING WEEKEND. ANOTHER CLIPPER SYSTEM COULD BRING ANOTHER CHANCE OF LIGHT SNOW NEXT MONDAY. WILL WAIT ANOTHER FORECAST CYCLE TO SEE IF LIGHT SNOW WILL NEED TO BE ADDED TO THE FORECAST FOR MONDAY INTO MONDAY NIGHT. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1033 PM CST MON FEB 16 2015 MAINLY A LOWER END VFR CIG TO PREVAIL OVERNIGHT INTO TUESDAY. A BAND OF SCATTERED MVFR CIGS WITH SNOW SHOWERS WILL PASS OVER OVERNIGHT ALONG AND NEAR A COLD FRONT AND SURFACE TROUGH PASSAGE. MORE SCATTERED SNOW SHOWERS WITH MVFR CIGS WILL BE POSSIBLE ON TUESDAY AS COLDER AIR ON NORTHWEST WINDS POUR INTO THE AREA. MVFR CIGS AND VSBYS DUE TO SNOW SHOWERS OFF LAKE SUPERIOR MAY BECOME MORE NUMEROUS LATE TUESDAY AFTERNOON OVER FAR NORTH CENTRAL WISCONSIN. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY FOR WIZ005-010>012-018-019-030-035-036. && SHORT TERM.....RDM LONG TERM......ECKBERG AVIATION.......TDH
Hazardous weather outlook, Feb 17, 3:49 AM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CST TUE FEB 17 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 349 AM CST TUE FEB 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED AFTER MIDNIGHT TONIGHT IN CENTRAL AND NORTH CENTRAL WISCONSIN. WIND CHILL ADVISORIES ARE IN EFFECT FOR THOSE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILLS OF 20 TO 30 BELOW ZERO WILL CONTINUE IN NORTH CENTRAL AND CENTRAL WISCONSIN THROUGH MIDDAY WEDNESDAY. ANOTHER PERIOD OF BITTERLY COLD TEMPERATURES AND DANGEROUSLY COLD WIND CHILLS ARE EXPECTED WEDNESDAY NIGHT INTO FRIDAY MORNING. WIND CHILL ADVISORIES WILL LIKELY BE NEEDED ACROSS THE ENTIRE AREA WEDNESDAY NIGHT AND THURSDAY MORNING... AND POSSIBLY AGAIN LATER THURSDAY NIGHT AND FRIDAY MORNING. LIGHT SNOW IS POSSIBLE FRIDAY AND FRIDAY NIGHT. EVEN THOUGH ONLY A MINOR ACCUMULATION IS EXPECTED AT THIS TIME...ANY SNOW COULD CREATE SLICK ROADWAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-181000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 349 AM CST TUE FEB 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. RDM/RCE
Nearby
Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.